Volume 6, 2001
|Page(s)||361 - 386|
|Published online||15 August 2002|
Stabilization of second order evolution equations by a class of unbounded feedbacks
Institut Elie Cartan, Département de
Mathématiques, Université de Nancy I, 54506 Vandœuvre-lès-Nancy Cedex,
Revised: 19 February 2001
In this paper we consider second order evolution equations with unbounded feedbacks. Under a regularity assumption we show that observability properties for the undamped problem imply decay estimates for the damped problem. We consider both uniform and non uniform decay properties.
Mathematics Subject Classification: 93B52 / 93D15 / 93B07
Key words: Stabilization / observability inequality / second order evolution equations / unbounded feedbacks.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.